# SDR DL738071448

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N3739
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 17,586 hours, 9,976 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Part number: B73738N
- Part serial: DL4260
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EXCESSIVE NOSE WHEEL VIBRATION/SHIMMY DURING TAKEOFF ROLL.  DID NOT EXCEED 40 - 50 KNOTS.  REPLACED BOTH NOSE WHEEL ASSYS.
